Allometry of the leg muscles of birds

Bennett M.B. (1996) Allometry of the leg muscles of birds. Journal of Zoology, 238 3: 435-443.

Author Bennett M.B.
Title Allometry of the leg muscles of birds
Journal name Journal of Zoology   Check publisher's open access policy
ISSN 0952-8369
Publication date 1996-01-01
Sub-type Article (original research)
Volume 238
Issue 3
Start page 435
End page 443
Total pages 9
Subject 1103 Clinical Sciences
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 12:39:44 EST by System User